# SDR UPS06846339

- Difficulty date: February 18, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4753360U502
- Condition: Cracked
- Location: Fs 1150 L18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ATTACH FITTING CRACKED AT STA 1150 L18R.  REMOVED, FABRICATED AND INSTALLED FITTING IAW SRM 51-1-20D.
